Translator Disclaimer
Summer 2013 Prime exceptional divisors on holomorphic symplectic varieties and monodromy reflections
Eyal Markman
Kyoto J. Math. 53(2): 345-403 (Summer 2013). DOI: 10.1215/21562261-2081243

Abstract

Let X be a projective irreducible holomorphic symplectic manifold. The second integral cohomology of X is a lattice with respect to the Beauville–Bogomolov pairing. A divisor E on X is called a prime exceptional divisor if E is reduced and irreducible and of negative Beauville–Bogomolov degree.

Let E be a prime exceptional divisor on X. We first observe that associated to E is a monodromy involution of the integral cohomology H(X,Z), which acts on the second cohomology lattice as the reflection by the cohomology class [E] of E.

We then specialize to the case where X is deformation equivalent to the Hilbert scheme of length n zero-dimensional subschemes of a K3 surface, n2. We determine the set of classes of exceptional divisors on X. This leads to a determination of the closure of the movable cone of X.

Citation

Download Citation

Eyal Markman. "Prime exceptional divisors on holomorphic symplectic varieties and monodromy reflections." Kyoto J. Math. 53 (2) 345 - 403, Summer 2013. https://doi.org/10.1215/21562261-2081243

Information

Published: Summer 2013
First available in Project Euclid: 20 May 2013

zbMATH: 1271.14016
MathSciNet: MR3079308
Digital Object Identifier: 10.1215/21562261-2081243

Subjects:
Primary: 14D05, 14J60
Secondary: 14C20, 14J28, 53C26

Rights: Copyright © 2013 Kyoto University

JOURNAL ARTICLE
59 PAGES


SHARE
Vol.53 • No. 2 • Summer 2013
Back to Top